Show simple item record

dc.contributor.authorLópez Masip, Susana-Clara
dc.contributor.authorMuntaner Batle, F. A.
dc.contributor.authorRius Font, Miquel
dc.date.accessioned2019-07-03T11:25:31Z
dc.date.available2019-07-03T11:25:31Z
dc.date.issued2012
dc.identifier.issn0019-5588
dc.identifier.urihttp://hdl.handle.net/10459.1/66517
dc.description.abstractLet G be any graph and let {Hi}i∈I be a family of graphs such that E(Hi) ∩ E(Hj ) = ∅ when i 6= j, ∪i∈IE(Hi) = E(G) and E(Hi) 6= ∅ for all i ∈ I. In this paper we introduce the concept of {Hi}i∈I -super edge-magic decomposable graphs and {Hi}i∈I -super edge-magic labelings. We say that G is {Hi}i∈I -super edge-magic decomposable if there is a bijection β : V (G) → {1, 2, . . . , |V (G)|} such that for each i ∈ I the subgraph Hi meets the following two requirements: β(V (Hi)) = {1, 2, . . . , |V (Hi)|} and {β(a) + β(b) : ab ∈ E(Hi)} is a set of consecutive integers. Such function β is called an {Hi}i∈I -super edge-magic labeling of G. We characterize the set of cycles Cn which are {H1, H2}-super edge-magic decomposable when both, H1 and H2 are isomorphic to (n/2)K2. New lines of research are also suggested.
dc.description.sponsorshipThe research conducted in this document by the first and third authors has been supported by the Spanish Research Council under project MTM2008- 06620-C03-01 and by the Catalan Research Council under grant 2009SGR1387.
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherSpringer
dc.relationMICINN/PN2008-2011/MTM2008-06620-C03-01
dc.relation.isformatofVersió postprint del document publicat a: https://doi.org/10.1007/s13226-012-0028-x
dc.relation.ispartofIndian Journal of Pure & Applied Mathematics, 2012, vol. 43, num. 5, p. 455-473
dc.rights(c) Indian National Science Academy, 2012
dc.subjectSuper edge-magic decomposable
dc.subject⊗h-product
dc.titleOn super edge-magic decomposable graphs
dc.typeinfo:eu-repo/semantics/article
dc.date.updated2019-07-03T11:25:31Z
dc.identifier.idgrec028476
dc.type.versioninfo:eu-repo/semantics/acceptedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.doihttps://doi.org/10.1007/s13226-012-0028-x


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record